# SDR DALA2025042803288

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0931180) CORROSION WEB - INTERCOSTAL LOCATED BTW STA 767 TO STA 787 AFT CARGO COMPARTMENT. REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW STA 767 TO STA 787 AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02-0G AND DWG:146A0081.
